Independent domination critical and stable graphs upon edge subdivision

Sharada, B. (2015) Independent domination critical and stable graphs upon edge subdivision. Journal of Computer and Mathematical Sciences, 6 (6). pp. 298-304. ISSN 2319 - 8133

[img] Text (Full Text)
MAT_2015_Sha.pdf - Published Version

Download (81kB)

Abstract

A subset D of vertices in a graph G is an independent dominating set if D is a dominating set and an independent set. A graph is independent domination edge subdivision critical if the subdivision of an arbitrary edge increases the independent domination number. On the other hand, a graph is independent domination edge subdivision stable if the subdivision of an arbitrary edge leaves the independent domination number unchanged. In this paper, we continue the study of independent domination critical and stable graphs upon edge subdivision.

Item Type: Article
Uncontrolled Keywords: Independent Domination and Independent Domination-Critical and Stable and Edge Subdivision
Subjects: D Physical Science > Computer Science
Divisions: Department of > Computer Science
Depositing User: Shrirekha N
Date Deposited: 03 Jul 2019 09:42
Last Modified: 03 Jul 2019 09:42
URI: http://eprints.uni-mysore.ac.in/id/eprint/4567

Actions (login required)

View Item View Item